# SDR DALA2017092107002

- Difficulty date: September 12, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 61,607 hours, 44,436 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE EXPOSED ON RUDDER TAB. REMOVED THE TAB IAW AMDS 2720-4438 AND INSTALLED A NEW TAB IAW AMDS 2720-4321.
